7 doctors weighed in:

Is it possible for young adults get analgesic nephropathy?

7 doctors weighed in
Dr. Kevin Griffiths
Internal Medicine - Nephrology & Dialysis
5 doctors agree

In brief: Yes

Any individual whether young or old who consumes too much nsaids like alleve or advil can damage their kidneys.
If you are taking several pills daily to deal with pain issues for a long period of time, then you are at great risk for analgesic nephropathy. Would try tylenol (acetaminophen) or minimize your NSAID use to control your pain.

In brief: Yes

Any individual whether young or old who consumes too much nsaids like alleve or advil can damage their kidneys.
If you are taking several pills daily to deal with pain issues for a long period of time, then you are at great risk for analgesic nephropathy. Would try tylenol (acetaminophen) or minimize your NSAID use to control your pain.
Dr. Kevin Griffiths
Dr. Kevin Griffiths
Thank
Dr. Ron Jones
Family Medicine
1 doctor agrees

In brief: Yes

It is possible for anyone to get analgesic nephropathy.
Most commonly from the prescriptive and otc non-steroidal anti-inflammatoy agents (ibuprofen, naproxysyn, etc). In my opinion under-diagnosed or under-recognized. Also in my opinion this class of drugs should have never been allowed to go otc. They are dangerous.

In brief: Yes

It is possible for anyone to get analgesic nephropathy.
Most commonly from the prescriptive and otc non-steroidal anti-inflammatoy agents (ibuprofen, naproxysyn, etc). In my opinion under-diagnosed or under-recognized. Also in my opinion this class of drugs should have never been allowed to go otc. They are dangerous.
Dr. Ron Jones
Dr. Ron Jones
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors